×

zbMATH — the first resource for mathematics

On Lie algebras of differential formal groups of Ritt. (English) Zbl 0382.14016

MSC:
14L05 Formal groups, \(p\)-divisible groups
12H99 Differential and difference algebra
17B45 Lie algebras of linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. J. Blattner, Induced and produced representations of Lie algebras, Trans. Amer. Math. Soc. 144 (1967), 457-474. · Zbl 0295.17002
[2] R. J. Blattner, A theorem of Cartan and Guillemin, J. Differential Geometry 5 (1970), 295-305. · Zbl 0235.17010
[3] P. J. Cassidy, Differential algebraic groups, Amer. J. Math. 94 (1972), 891-954. · Zbl 0258.14013
[4] V. Guillemin, A Jordan-Hölder decomposition for a certain class of infinite-dimensional Lie algebras, J. Differential Geometry 2 (1968), 313-345. · Zbl 0183.26102
[5] V. Guillemin, Infinite-dimensional primitive Lie algebras, J. Differential Geometry 4 (1970), 257-282. · Zbl 0223.17007
[6] A. A. Kirillov, Local Lie algebras, Uspehi Math. Nauk 31 (1976), 57-76.
[7] J. Kovacic, On the inverse problem in the Galois theory of differential fields, Ann. of Math. (2) 89 (1969), 583-608. · Zbl 0188.33801
[8] J. F. Ritt, Associative differential operations, Ann. of Math. (2) 51 (1950), 756-765. · Zbl 0037.18501
[9] J. F. Ritt, Differential groups and formal Lie theory for an infinite number of parameters, Ann. of Math. (2) 52 (1950), 708-726. · Zbl 0038.16801
[10] J. F. Ritt, Differential groups of order two, Ann. of Math. (2) 53 (1951), 491-519. · Zbl 0042.25801
[11] J. F. Ritt, Subgroups of differential groups, Ann. of Math. (2) 54 (1951), 110-146. · Zbl 0043.02905
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.